Alert archive / Tennessee / River Flood Advisories in 2012

River Flood Advisory 2, NWS Nashville, TN

January 25, 20124 counties in Tennessee

NWS Nashville, TN issued this river flood advisory at Jan 25, 2012, 6:17 AM CST for 4 counties in Tennessee. It took effect at Jan 25, 2012, 4:00 PM CST. It was in force for 6 days.

The area

The counties it named.

The facts

Issued
Jan 25, 2012, 6:17 AM CST (12:17 UTC)
In effect from
Jan 25, 2012, 4:00 PM CST
Expired
Jan 31, 2012, 6:30 PM CST
In force
6 days
Issued by
NWS Nashville, TN

Counties Decatur County, TN, Hardin County, TN, Perry County, TN, Wayne County, TN

The radar

The Nashville radar (KOHX), 158 km from the middle of the area, began a volume at 12:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tennessee River at Clifton (CLNT1).

Action stage
364 ft
Minor stage
370 ft
Moderate stage
376 ft
Major stage
385 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

646 
WGUS84 KOHX 251217
FLSOHX
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE NASHVILLE TN 
617 AM CST WED JAN 25 2012

 
...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD ADVISORY FOR
THE FOLLOWING RIVERS IN MIDDLE TENNESSEE...

  TENNESSEE RIVER AT CLIFTON AFFECTING DECATUR...HARDIN...PERRY AND WAYNE 
  COUNTIES 

. THE TENNESSEE RIVER AT CLIFTON IS FORECAST TO GRADUALLY RISE TO ABOUT
A FOOT AND A HALF ABOVE ITS ACTION STAGE. THE RIVER WILL BE AT ADVISORY
LEVEL FOR AT LEAST A FEW DAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC039-071-135-181-260017-
/O.NEW.KOHX.FL.Y.0002.120125T2200Z-120128T0000Z/
/CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
617 AM CST WED JAN 25 2012

THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A
* FLOOD ADVISORY FOR
  THE TENNESSEE RIVER AT CLIFTON
* FLOOD STAGE IS 370.0 FEET.
* AT 367.0 FEET...IN WAYNE COUNTY...WATER INUNDATES THE BOAT LAUNCH AREAS AND 
  PORTIONS OF ACCESS ROADS IN THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD.
* AT 366.0 FEET...IN HARDIN COUNTY...WATER INUNDATES LOW LYING AGRICULTURAL 
  AREAS AND ACCESS ROADS IN THE COBB FARM AREA OF NANCE BEND...INCLUDING SENATOR
  COBB ROAD AND COLONEL HARDIN ROAD.
* AT 365.0 FEET...IN DECATUR COUNTY...LOW LYING AREAS OF THE RIVERSTONE MARINA 
  BECOME INUNDATED.
* AT 364.5 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE PORTIONS OF 
  SCENIC LANE IN THE RUSS FARM AREA AND ACCESS MAY BE LIMITED TO SOME HOUSES 
  ALONG THE RIVER.
* AT 364.0 FEET...IN WAYNE COUNTY...IN THE BEECH CREEK AREA WATER BEGINS TO 
  INUNDATE LOW LYING AREAS ON THE NORTH END OF BEECHVIEW DRIVE AND THE BEECH 
  LAKE CAMPGROUND ON BEECH LAKE ROAD. IN HARDIN COUNTY...WATER BEGINS TO 
  INUNDATE THE LOW LYING AREAS OF COBB FARM IN NANCE BEND.

$$
12 follow-up statements
348 
WGUS84 KOHX 260000
FLSOHX
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE NASHVILLE TN 
600 PM CST WED JAN 25 2012

 
...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER...

  TENNESSEE RIVER AT CLIFTON AFFECTING DECATUR...HARDIN...PERRY AND WAYNE 
  COUNTIES 
 
. THE TENNESSEE RIVER AT CLIFTON IS EXPECTED TO SLOWLY RISE ABOUT A FOOT AND A
HALF ABOVE ACTION STAGE. THE RIVER WILL REMAIN ABOVE ACTION STAGE FOR AT LEAST
A FEW DAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC039-071-135-181-261200-
/O.CON.KOHX.FL.Y.0002.000000T0000Z-120128T0000Z/
/CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
600 PM CST WED JAN 25 2012

THE FLOOD ADVISORY CONTINUES FOR
  THE TENNESSEE RIVER AT CLIFTON
* UNTIL FRIDAY EVENING.
* FLOOD STAGE IS 370.0 FEET.
* AT 367.0 FEET...IN WAYNE COUNTY...WATER INUNDATES THE BOAT LAUNCH AREAS AND 
  PORTIONS OF ACCESS ROADS IN THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD.
* AT 366.0 FEET...IN HARDIN COUNTY...WATER INUNDATES LOW LYING AGRICULTURAL 
  AREAS AND ACCESS ROADS IN THE COBB FARM AREA OF NANCE BEND...INCLUDING SENATOR
  COBB ROAD AND COLONEL HARDIN ROAD.
* AT 365.0 FEET...IN DECATUR COUNTY...LOW LYING AREAS OF THE RIVERSTONE MARINA 
  BECOME INUNDATED.
* AT 364.5 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE PORTIONS OF 
  SCENIC LANE IN THE RUSS FARM AREA AND ACCESS MAY BE LIMITED TO SOME HOUSES 
  ALONG THE RIVER.
* AT 364.0 FEET...IN WAYNE COUNTY...IN THE BEECH CREEK AREA WATER BEGINS TO 
  INUNDATE LOW LYING AREAS ON THE NORTH END OF BEECHVIEW DRIVE AND THE BEECH 
  LAKE CAMPGROUND ON BEECH LAKE ROAD. IN HARDIN COUNTY...WATER BEGINS TO 
  INUNDATE THE LOW LYING AREAS OF COBB FARM IN NANCE BEND.

$$
164 
WGUS84 KOHX 261511
FLSOHX
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE NASHVILLE TN 
911 AM CST THU JAN 26 2012

 
...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER...

  TENNESSEE RIVER AT CLIFTON AFFECTING DECATUR...HARDIN...PERRY AND WAYNE 
  COUNTIES 
 
. THE TENNESSEE RIVER AT CLIFTON WILL CONTINUE TO RISE TO ABOUT A FOOT AND
A HALF ABOVE ACTION STAGE OVER THE NEXT FEW DAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC039-071-135-181-270311-
/O.CON.KOHX.FL.Y.0002.000000T0000Z-120128T0000Z/
/CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
911 AM CST THU JAN 26 2012

THE FLOOD ADVISORY CONTINUES FOR
  THE TENNESSEE RIVER AT CLIFTON
* UNTIL FRIDAY EVENING.
* FLOOD STAGE IS 370.0 FEET.
* AT 368.0 FEET...IN PERRY COUNTY...WATER REACHES THE LOW LYING PORTIONS OF 
  ACCESS ROADS IN THE PETERS LANDING AREA.
* AT 367.0 FEET...IN WAYNE COUNTY...WATER INUNDATES THE BOAT LAUNCH AREAS AND 
  PORTIONS OF ACCESS ROADS IN THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD.
* AT 366.0 FEET...IN HARDIN COUNTY...WATER INUNDATES LOW LYING AGRICULTURAL 
  AREAS AND ACCESS ROADS IN THE COBB FARM AREA OF NANCE BEND...INCLUDING SENATOR
  COBB ROAD AND COLONEL HARDIN ROAD.
* AT 365.0 FEET...IN DECATUR COUNTY...LOW LYING AREAS OF THE RIVERSTONE MARINA 
  BECOME INUNDATED.
* AT 364.5 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE PORTIONS OF 
  SCENIC LANE IN THE RUSS FARM AREA AND ACCESS MAY BE LIMITED TO SOME HOUSES 
  ALONG THE RIVER.
* AT 364.0 FEET...IN WAYNE COUNTY...IN THE BEECH CREEK AREA WATER BEGINS TO 
  INUNDATE LOW LYING AREAS ON THE NORTH END OF BEECHVIEW DRIVE AND THE BEECH 
  LAKE CAMPGROUND ON BEECH LAKE ROAD. IN HARDIN COUNTY...WATER BEGINS TO 
  INUNDATE THE LOW LYING AREAS OF COBB FARM IN NANCE BEND.


$$
760 
WGUS84 KOHX 270256
FLSOHX
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE NASHVILLE TN 
856 PM CST THU JAN 26 2012

 
...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER...

  TENNESSEE RIVER AT CLIFTON AFFECTING DECATUR...HARDIN...PERRY AND WAYNE 
  COUNTIES 
 
. DUE TO RECENT RAINFALL THE TENNESSEE RIVER AT CLIFTON WILL CONTINUE TO RISE ABOUT TWO
FEET ABOVE ACTION STAGE OVER THE NEXT FEW DAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC039-071-135-181-271456-
/O.CON.KOHX.FL.Y.0002.000000T0000Z-120128T1200Z/
/CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
856 PM CST THU JAN 26 2012

THE FLOOD ADVISORY CONTINUES FOR
  THE TENNESSEE RIVER AT CLIFTON
* UNTIL SATURDAY MORNING.
* FLOOD STAGE IS 370.0 FEET.
* AT 368.0 FEET...IN PERRY COUNTY...WATER REACHES THE LOW LYING PORTIONS OF 
  ACCESS ROADS IN THE PETERS LANDING AREA.
* AT 367.0 FEET...IN WAYNE COUNTY...WATER INUNDATES THE BOAT LAUNCH AREAS AND 
  PORTIONS OF ACCESS ROADS IN THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD.
* AT 366.0 FEET...IN HARDIN COUNTY...WATER INUNDATES LOW LYING AGRICULTURAL 
  AREAS AND ACCESS ROADS IN THE COBB FARM AREA OF NANCE BEND...INCLUDING SENATOR
  COBB ROAD AND COLONEL HARDIN ROAD.
* AT 365.0 FEET...IN DECATUR COUNTY...LOW LYING AREAS OF THE RIVERSTONE MARINA 
  BECOME INUNDATED.
* AT 364.5 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE PORTIONS OF 
  SCENIC LANE IN THE RUSS FARM AREA AND ACCESS MAY BE LIMITED TO SOME HOUSES 
  ALONG THE RIVER.
* AT 364.0 FEET...IN WAYNE COUNTY...IN THE BEECH CREEK AREA WATER BEGINS TO 
  INUNDATE LOW LYING AREAS ON THE NORTH END OF BEECHVIEW DRIVE AND THE BEECH 
  LAKE CAMPGROUND ON BEECH LAKE ROAD. IN HARDIN COUNTY...WATER BEGINS TO 
  INUNDATE THE LOW LYING AREAS OF COBB FARM IN NANCE BEND.


$$
404 
WGUS84 KOHX 271544
FLSOHX
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE NASHVILLE TN 
944 AM CST FRI JAN 27 2012

 
...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER...

  TENNESSEE RIVER AT CLIFTON AFFECTING DECATUR...HARDIN...PERRY AND WAYNE 
  COUNTIES 
 
.THE FLOOD STAGE CONTINUES TO BE ABOVE ADVISORY AT CLIFTON ON THE TENNESSEE
RVIER DUE TO THE RECENT HEAVY RAINFALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC039-071-135-181-280344-
/O.CON.KOHX.FL.Y.0002.000000T0000Z-120128T1200Z/
/CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
944 AM CST FRI JAN 27 2012

THE FLOOD ADVISORY CONTINUES FOR
  THE TENNESSEE RIVER AT CLIFTON
* UNTIL SATURDAY MORNING.
* FLOOD STAGE IS 370.0 FEET.
* AT 366.0 FEET...IN HARDIN COUNTY...WATER INUNDATES LOW LYING AGRICULTURAL 
  AREAS AND ACCESS ROADS IN THE COBB FARM AREA OF NANCE BEND...INCLUDING SENATOR
  COBB ROAD AND COLONEL HARDIN ROAD.
* AT 365.0 FEET...IN DECATUR COUNTY...LOW LYING AREAS OF THE RIVERSTONE MARINA 
  BECOME INUNDATED.
* AT 364.5 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE PORTIONS OF 
  SCENIC LANE IN THE RUSS FARM AREA AND ACCESS MAY BE LIMITED TO SOME HOUSES 
  ALONG THE RIVER.
* AT 364.0 FEET...IN WAYNE COUNTY...IN THE BEECH CREEK AREA WATER BEGINS TO 
  INUNDATE LOW LYING AREAS ON THE NORTH END OF BEECHVIEW DRIVE AND THE BEECH 
  LAKE CAMPGROUND ON BEECH LAKE ROAD. IN HARDIN COUNTY...WATER BEGINS TO 
  INUNDATE THE LOW LYING AREAS OF COBB FARM IN NANCE BEND.


$$
259 
WGUS84 KOHX 280253
FLSOHX
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE NASHVILLE TN 
853 PM CST FRI JAN 27 2012

 
...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER...

  TENNESSEE RIVER AT CLIFTON AFFECTING DECATUR...HARDIN...PERRY AND WAYNE 
  COUNTIES 
 
. DUE TO RECENT RAINFALL, THE TENNESSEE RIVER AT CLIFTON IS EXPECTED TO REMAIN ABOUT A FOOT AND A HALF
ABOVE ACTION STAGE FOR THE NEXT FEW DAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC039-071-135-181-281453-
/O.CON.KOHX.FL.Y.0002.000000T0000Z-120129T0600Z/
/CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
853 PM CST FRI JAN 27 2012

THE FLOOD ADVISORY CONTINUES FOR
  THE TENNESSEE RIVER AT CLIFTON
* UNTIL LATE SATURDAY NIGHT.
* FLOOD STAGE IS 370.0 FEET.
* AT 367.0 FEET...IN WAYNE COUNTY...WATER INUNDATES THE BOAT LAUNCH AREAS AND 
  PORTIONS OF ACCESS ROADS IN THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD.
* AT 366.0 FEET...IN HARDIN COUNTY...WATER INUNDATES LOW LYING AGRICULTURAL 
  AREAS AND ACCESS ROADS IN THE COBB FARM AREA OF NANCE BEND...INCLUDING SENATOR
  COBB ROAD AND COLONEL HARDIN ROAD.
* AT 365.0 FEET...IN DECATUR COUNTY...LOW LYING AREAS OF THE RIVERSTONE MARINA 
  BECOME INUNDATED.
* AT 364.5 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE PORTIONS OF 
  SCENIC LANE IN THE RUSS FARM AREA AND ACCESS MAY BE LIMITED TO SOME HOUSES 
  ALONG THE RIVER.
* AT 364.0 FEET...IN WAYNE COUNTY...IN THE BEECH CREEK AREA WATER BEGINS TO 
  INUNDATE LOW LYING AREAS ON THE NORTH END OF BEECHVIEW DRIVE AND THE BEECH 
  LAKE CAMPGROUND ON BEECH LAKE ROAD. IN HARDIN COUNTY...WATER BEGINS TO 
  INUNDATE THE LOW LYING AREAS OF COBB FARM IN NANCE BEND.

$$
11
036 
WGUS84 KOHX 281354
FLSOHX
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE NASHVILLE TN 
754 AM CST SAT JAN 28 2012

 
...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER...

  TENNESSEE RIVER AT CLIFTON AFFECTING DECATUR...HARDIN...PERRY AND WAYNE 
  COUNTIES 
 
. THE FLOOD ADVISORY FOR THE TENNESSEE RIVER AT CLIFTON CONTINUES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC039-071-135-181-290154-
/O.CON.KOHX.FL.Y.0002.000000T0000Z-120129T0600Z/
/CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
754 AM CST SAT JAN 28 2012

THE FLOOD ADVISORY CONTINUES FOR
  THE TENNESSEE RIVER AT CLIFTON
* UNTIL LATE TONIGHT.
* FLOOD STAGE IS 370.0 FEET.
* AT 367.0 FEET...IN WAYNE COUNTY...WATER INUNDATES THE BOAT LAUNCH AREAS AND 
  PORTIONS OF ACCESS ROADS IN THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD.
* AT 366.0 FEET...IN HARDIN COUNTY...WATER INUNDATES LOW LYING AGRICULTURAL 
  AREAS AND ACCESS ROADS IN THE COBB FARM AREA OF NANCE BEND...INCLUDING SENATOR
  COBB ROAD AND COLONEL HARDIN ROAD.
* AT 365.0 FEET...IN DECATUR COUNTY...LOW LYING AREAS OF THE RIVERSTONE MARINA 
  BECOME INUNDATED.
* AT 364.5 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE PORTIONS OF 
  SCENIC LANE IN THE RUSS FARM AREA AND ACCESS MAY BE LIMITED TO SOME HOUSES 
  ALONG THE RIVER.
* AT 364.0 FEET...IN WAYNE COUNTY...IN THE BEECH CREEK AREA WATER BEGINS TO 
  INUNDATE LOW LYING AREAS ON THE NORTH END OF BEECHVIEW DRIVE AND THE BEECH 
  LAKE CAMPGROUND ON BEECH LAKE ROAD. IN HARDIN COUNTY...WATER BEGINS TO 
  INUNDATE THE LOW LYING AREAS OF COBB FARM IN NANCE BEND.

$$
871 
WGUS84 KOHX 290141
FLSOHX
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE NASHVILLE TN 
741 PM CST SAT JAN 28 2012

 
...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER...

  TENNESSEE RIVER AT CLIFTON AFFECTING DECATUR...HARDIN...PERRY AND WAYNE 
  COUNTIES 
 
. THE TENNESSEE RIVER AT CLIFTON HAS CRESTED ABOUT A FOOT ABOVE ACTION STAGE AND
WILL REMAIN JUST ABOVE ACTION STAGE FOR THE NEXT FEW DAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC039-071-135-181-291341-
/O.CON.KOHX.FL.Y.0002.000000T0000Z-120130T0530Z/
/CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
741 PM CST SAT JAN 28 2012

THE FLOOD ADVISORY CONTINUES FOR
  THE TENNESSEE RIVER AT CLIFTON
* UNTIL SUNDAY EVENING.
* FLOOD STAGE IS 370.0 FEET.
* AT 366.0 FEET...IN HARDIN COUNTY...WATER INUNDATES LOW LYING AGRICULTURAL 
  AREAS AND ACCESS ROADS IN THE COBB FARM AREA OF NANCE BEND...INCLUDING SENATOR
  COBB ROAD AND COLONEL HARDIN ROAD.
* AT 365.0 FEET...IN DECATUR COUNTY...LOW LYING AREAS OF THE RIVERSTONE MARINA 
  BECOME INUNDATED.
* AT 364.5 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE PORTIONS OF 
  SCENIC LANE IN THE RUSS FARM AREA AND ACCESS MAY BE LIMITED TO SOME HOUSES 
  ALONG THE RIVER.
* AT 364.0 FEET...IN WAYNE COUNTY...IN THE BEECH CREEK AREA WATER BEGINS TO 
  INUNDATE LOW LYING AREAS ON THE NORTH END OF BEECHVIEW DRIVE AND THE BEECH 
  LAKE CAMPGROUND ON BEECH LAKE ROAD. IN HARDIN COUNTY...WATER BEGINS TO 
  INUNDATE THE LOW LYING AREAS OF COBB FARM IN NANCE BEND.


$$
890 
WGUS84 KOHX 291457
FLSOHX
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE NASHVILLE TN 
857 AM CST SUN JAN 29 2012

 
...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER...

  TENNESSEE RIVER AT CLIFTON AFFECTING DECATUR...HARDIN...PERRY AND WAYNE 
  COUNTIES 
 
.THE TENNESSEE RIVER AT CLIFTON HAS CRESTED AND WILL REMAIN ABOVE ADVISORY
STAGE FOR THE NEXT FEW DAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC039-071-135-181-300257-
/O.CON.KOHX.FL.Y.0002.000000T0000Z-120130T0530Z/
/CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
857 AM CST SUN JAN 29 2012

THE FLOOD ADVISORY CONTINUES FOR
  THE TENNESSEE RIVER AT CLIFTON
* UNTIL THIS EVENING.
* FLOOD STAGE IS 370.0 FEET.
* AT 367.0 FEET...IN WAYNE COUNTY...WATER INUNDATES THE BOAT LAUNCH AREAS AND 
  PORTIONS OF ACCESS ROADS IN THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD.
* AT 366.0 FEET...IN HARDIN COUNTY...WATER INUNDATES LOW LYING AGRICULTURAL 
  AREAS AND ACCESS ROADS IN THE COBB FARM AREA OF NANCE BEND...INCLUDING SENATOR
  COBB ROAD AND COLONEL HARDIN ROAD.
* AT 365.0 FEET...IN DECATUR COUNTY...LOW LYING AREAS OF THE RIVERSTONE MARINA 
  BECOME INUNDATED.
* AT 364.5 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE PORTIONS OF 
  SCENIC LANE IN THE RUSS FARM AREA AND ACCESS MAY BE LIMITED TO SOME HOUSES 
  ALONG THE RIVER.
* AT 364.0 FEET...IN WAYNE COUNTY...IN THE BEECH CREEK AREA WATER BEGINS TO 
  INUNDATE LOW LYING AREAS ON THE NORTH END OF BEECHVIEW DRIVE AND THE BEECH 
  LAKE CAMPGROUND ON BEECH LAKE ROAD. IN HARDIN COUNTY...WATER BEGINS TO 
  INUNDATE THE LOW LYING AREAS OF COBB FARM IN NANCE BEND.

$$
803 
WGUS84 KOHX 300236
FLSOHX
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE NASHVILLE TN 
836 PM CST SUN JAN 29 2012

 
...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER...

  TENNESSEE RIVER AT CLIFTON AFFECTING DECATUR...HARDIN...PERRY AND WAYNE 
  COUNTIES 
 
. THE TENNESSEE RIVER AT CLIFTON WILL REMAIN ABOUT A FOOT AND A HALF ABOVE ACTION STAGE
OVER THE NEXT FEW DAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC039-071-135-181-301436-
/O.CON.KOHX.FL.Y.0002.000000T0000Z-120201T0030Z/
/CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
836 PM CST SUN JAN 29 2012

THE FLOOD ADVISORY CONTINUES FOR
  THE TENNESSEE RIVER AT CLIFTON
* UNTIL TUESDAY EVENING.
* FLOOD STAGE IS 370.0 FEET.
* AT 367.0 FEET...IN WAYNE COUNTY...WATER INUNDATES THE BOAT LAUNCH AREAS AND 
  PORTIONS OF ACCESS ROADS IN THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD.
* AT 366.0 FEET...IN HARDIN COUNTY...WATER INUNDATES LOW LYING AGRICULTURAL 
  AREAS AND ACCESS ROADS IN THE COBB FARM AREA OF NANCE BEND...INCLUDING SENATOR
  COBB ROAD AND COLONEL HARDIN ROAD.
* AT 365.0 FEET...IN DECATUR COUNTY...LOW LYING AREAS OF THE RIVERSTONE MARINA 
  BECOME INUNDATED.
* AT 364.5 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE PORTIONS OF 
  SCENIC LANE IN THE RUSS FARM AREA AND ACCESS MAY BE LIMITED TO SOME HOUSES 
  ALONG THE RIVER.
* AT 364.0 FEET...IN WAYNE COUNTY...IN THE BEECH CREEK AREA WATER BEGINS TO 
  INUNDATE LOW LYING AREAS ON THE NORTH END OF BEECHVIEW DRIVE AND THE BEECH 
  LAKE CAMPGROUND ON BEECH LAKE ROAD. IN HARDIN COUNTY...WATER BEGINS TO 
  INUNDATE THE LOW LYING AREAS OF COBB FARM IN NANCE BEND.

$$
950 
WGUS84 KOHX 301455
FLSOHX
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE NASHVILLE TN 
855 AM CST MON JAN 30 2012

 
...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER...

  TENNESSEE RIVER AT CLIFTON AFFECTING DECATUR...HARDIN...PERRY AND WAYNE 
  COUNTIES 
 
. THE TENNESSEE RIVER AT CLIFTON WILL REMAIN ABOVE ADVISORY STAGE FOR THE
NEXT FEW DAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC039-071-135-181-310255-
/O.CON.KOHX.FL.Y.0002.000000T0000Z-120201T0030Z/
/CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
855 AM CST MON JAN 30 2012

THE FLOOD ADVISORY CONTINUES FOR
  THE TENNESSEE RIVER AT CLIFTON
* UNTIL TUESDAY EVENING.
* FLOOD STAGE IS 370.0 FEET.
* AT 367.0 FEET...IN WAYNE COUNTY...WATER INUNDATES THE BOAT LAUNCH AREAS AND 
  PORTIONS OF ACCESS ROADS IN THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD.
* AT 366.0 FEET...IN HARDIN COUNTY...WATER INUNDATES LOW LYING AGRICULTURAL 
  AREAS AND ACCESS ROADS IN THE COBB FARM AREA OF NANCE BEND...INCLUDING SENATOR
  COBB ROAD AND COLONEL HARDIN ROAD.
* AT 365.0 FEET...IN DECATUR COUNTY...LOW LYING AREAS OF THE RIVERSTONE MARINA 
  BECOME INUNDATED.
* AT 364.5 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE PORTIONS OF 
  SCENIC LANE IN THE RUSS FARM AREA AND ACCESS MAY BE LIMITED TO SOME HOUSES 
  ALONG THE RIVER.
* AT 364.0 FEET...IN WAYNE COUNTY...IN THE BEECH CREEK AREA WATER BEGINS TO 
  INUNDATE LOW LYING AREAS ON THE NORTH END OF BEECHVIEW DRIVE AND THE BEECH 
  LAKE CAMPGROUND ON BEECH LAKE ROAD. IN HARDIN COUNTY...WATER BEGINS TO 
  INUNDATE THE LOW LYING AREAS OF COBB FARM IN NANCE BEND.

$$
433 
WGUS84 KOHX 310127
FLSOHX
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE NASHVILLE TN 
727 PM CST MON JAN 30 2012

 
...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER...

  TENNESSEE RIVER AT CLIFTON AFFECTING DECATUR...HARDIN...PERRY AND WAYNE 
  COUNTIES 
 
. THE TENNESSEE RIVER AT CLIFTON CONTINUES TO BE ABOVE ACTION STAGE
AND WILL BE FOR THE NEXT FEW DAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC039-071-135-181-311327-
/O.CON.KOHX.FL.Y.0002.000000T0000Z-120201T0030Z/
/CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
727 PM CST MON JAN 30 2012

THE FLOOD ADVISORY CONTINUES FOR
  THE TENNESSEE RIVER AT CLIFTON
* UNTIL TUESDAY EVENING.
* FLOOD STAGE IS 370.0 FEET.
* RIVER STAGE WAS 364.2 FEET AS OF MONDAY EVENING.
* AT 367.0 FEET...IN WAYNE COUNTY...WATER INUNDATES THE BOAT LAUNCH AREAS AND 
  PORTIONS OF ACCESS ROADS IN THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD.
* AT 366.0 FEET...IN HARDIN COUNTY...WATER INUNDATES LOW LYING AGRICULTURAL 
  AREAS AND ACCESS ROADS IN THE COBB FARM AREA OF NANCE BEND...INCLUDING SENATOR
  COBB ROAD AND COLONEL HARDIN ROAD.
* AT 365.0 FEET...IN DECATUR COUNTY...LOW LYING AREAS OF THE RIVERSTONE MARINA 
  BECOME INUNDATED.
* AT 364.5 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE PORTIONS OF 
  SCENIC LANE IN THE RUSS FARM AREA AND ACCESS MAY BE LIMITED TO SOME HOUSES 
  ALONG THE RIVER.
* AT 364.0 FEET...IN WAYNE COUNTY...IN THE BEECH CREEK AREA WATER BEGINS TO 
  INUNDATE LOW LYING AREAS ON THE NORTH END OF BEECHVIEW DRIVE AND THE BEECH 
  LAKE CAMPGROUND ON BEECH LAKE ROAD. IN HARDIN COUNTY...WATER BEGINS TO 
  INUNDATE THE LOW LYING AREAS OF COBB FARM IN NANCE BEND.

$$
409 
WGUS84 KOHX 311408
FLSOHX
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE NASHVILLE TN 
808 AM CST TUE JAN 31 2012

 
...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER...

  TENNESSEE RIVER AT CLIFTON AFFECTING DECATUR...HARDIN...PERRY AND WAYNE 
  COUNTIES 
 
. THE TENNESSEE RIVER AT CLIFTON WILL REMAIN ABOVE ADVISORY STAGE FOR THE
NEXT FEW DAYS..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC039-071-135-181-010030-
/O.CON.KOHX.FL.Y.0002.000000T0000Z-120201T0030Z/
/CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
808 AM CST TUE JAN 31 2012

THE FLOOD ADVISORY CONTINUES FOR
  THE TENNESSEE RIVER AT CLIFTON
* UNTIL THIS EVENING.
* FLOOD STAGE IS 370.0 FEET.
* THE RIVER WILL CONTINUE TO FALL TO NEAR 364.9 FEET BY TOMORROW MORNING.
* AT 367.0 FEET...IN WAYNE COUNTY...WATER INUNDATES THE BOAT LAUNCH AREAS AND 
  PORTIONS OF ACCESS ROADS IN THE BEECH LAKE CAMPGROUND ON BEECH LAKE ROAD.
* AT 366.0 FEET...IN HARDIN COUNTY...WATER INUNDATES LOW LYING AGRICULTURAL 
  AREAS AND ACCESS ROADS IN THE COBB FARM AREA OF NANCE BEND...INCLUDING SENATOR
  COBB ROAD AND COLONEL HARDIN ROAD.
* AT 365.0 FEET...IN DECATUR COUNTY...LOW LYING AREAS OF THE RIVERSTONE MARINA 
  BECOME INUNDATED.
* AT 364.5 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE PORTIONS OF 
  SCENIC LANE IN THE RUSS FARM AREA AND ACCESS MAY BE LIMITED TO SOME HOUSES 
  ALONG THE RIVER.
* AT 364.0 FEET...IN WAYNE COUNTY...IN THE BEECH CREEK AREA WATER BEGINS TO 
  INUNDATE LOW LYING AREAS ON THE NORTH END OF BEECHVIEW DRIVE AND THE BEECH 
  LAKE CAMPGROUND ON BEECH LAKE ROAD. IN HARDIN COUNTY...WATER BEGINS TO 
  INUNDATE THE LOW LYING AREAS OF COBB FARM IN NANCE BEND.

$$

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Jan 25, 4:30 AM CST, 1 hour 47 minutes earlier.

Area forecast discussion, Jan 25, 4:30 AM CST, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
430 AM CST WED JAN 25 2012

.AVIATION 12Z DISCUSSION...
STORM SYSTEM DEVELOPING OVER CENTRAL TX WILL BE THE NEXT WEATHER
MAKER FOR MIDDLE TN. BKN-OVC MID/HI LVL CIGS WILL PREVAIL FOR THE
EARLY PORTION OF THE TAF PD. THE...CIGS WILL LOWER AS THE
AFOREMENTIONED WEATHER SYSTEM MOVES OUR WAY. IFR CONDITIONS FOR THE
CIG IS EXPECTED AFT 06Z.

&&

.PREV DISCUSSION... /ISSUED 345 AM CST WED JAN 25 2012/

DISCUSSION...
COOL DRY AIRMASS CURRENTLY OVER THE REGION...WITH SFC HIGH PRESSURE
CENTERED JUST TO THE NORTH AND WEAK UPPER RIDGING ALOFT. CHANGES
HOWEVER RAPIDLY APPROACHING AS PCPN ALREADY WORKING UP INTO NORTHERN
MS/AR.

THIS PCPN BEING CAUSE BY CLOSED UPPER LOW DROPPING INTO WEST TX...
AND SFC LOW JUST TO ITS EAST EXTENDING INVERTED SFC/LL TROUGH UP
INTO THE MS RIVER VALLEY. THESE FEATURES WILL BE BIG PLAYERS OVER
THE MID-SOUTH NEXT FEW DAYS. CLOSED UPPER LOW WILL PRESS SLOWLY
EAST TODAY AND CONTINUE THAT GENERAL TRACK INTO FRIDAY. INVERTED
LL TROUGH WILL REMAIN WEST TODAY BUT SHIFT OVER THE CWA TOWARD 12Z
THU...AND REMAIN RIGHT OVER THE MID-STATE THROUGH THE DAY BEFORE
SHIFTING EAST THU NIGHT. SCT-NUM SHOWERS EXPECTED TO BREAK OUT
LATER TODAY...ESPECIALLY WEST...AS DEEP MOISTURE CONTINUES TO
SPREAD NORTHEAST NEAR INVERTED TROUGH. WIDESPREAD SHOWERS WILL
CONTINUE TONIGHT BUT BRUNT OF HEAVIEST PCPN EXPECTED THU AS LL
TROUGH/FRONTAL BOUNDARY AND DEEP MOISTURE AXIS MOVE DIRECTLY OVER
THE CWA. ADDITIONALLY...WEAK WAVE EXPECTED TO RIDE UP BOUNDARY
ENHANCING UVV...POSSIBLY TRIGGERING A FEW TSTORMS. RAINFALL
AMOUNTS OVER THE NEXT TWO DAYS MAY EXCEED 2 INCHES BUT 1 TO 1.5
MAY FALL ON THU. OVERALL...EXCESSIVE RAIN BELOW FLOOD GUIDANCE.

LINGERING SHOWERS/STORMS THU NIGHT EXPECTED TO MOVE OUT OF THE
PICTURE EARLY FRI AS FRONTAL BOUNDARY AND UPPER LOW/TROUGH SHIFT
EAST. FOLLOWING FRI BOUNDARY...SECONDARY WEAK BOUNDARY PUSHES
THROUGH OVER THE WEEKEND AS WELL AS SERIES OF WEAK IMPULSES.
GOOD MOISTURE RETURN HOWEVER DOES NOT OCCUR AND THESE FEATURES ARE
EXPECTED TO PASS WITH LITTLE FANFARE.

SFC HIGH AND ML/UL MORE ZONAL FLOW STORY FOR THE FIRST PART OF NEXT
WEEK. SEEMINGLY IT WILL BE LATER TUE BEFORE NEXT PCPN MOVES IN AND
THAT LOOKS MINIMAL AS MOISTURE ONCE AGAIN A BIT LIMITED.

MORE SEASONABLE TEMPS COMING LATE WEEKEND FIRST PART OF NEXT WEEK
ALTHOUGH AFTERNOONS HIGHS DO REBOUND NICELY.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

21
Hazardous weather outlook, Jan 25, 5:58 AM CST, 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
558 AM CST WED JAN 25 2012

TNZ005>011-022>034-056>066-075-077>080-093>095-261130-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
558 AM CST WED JAN 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

MODERATE TO OCCASIONALLY HEAVY RAIN IS EXPECTED THURSDAY INTO
THURSDAY EVENING AS A FRONT PASSES. MOST LOCATIONS WILL SEE
RAINFALL TOTALS BETWEEN 1 AND 2 INCHES...BUT HIGHER AMOUNTS
MAY FALL LOCALLY IN ISOLATED THUNDERSTORMS.

.SPOTTER CALL TO ACTION STATEMENT...

SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT HEAVY RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE.

07

In the hours before

Special weather statement, Jan 25, 3:57 AM CST, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
357 AM CST WED JAN 25 2012

TNZ005>011-022>034-056>066-075-077>080-093>095-252100-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN...
WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...
MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...
LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...
FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...
WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...
TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...
WAYNESBORO...LAWRENCEBURG...PULASKI
357 AM CST WED JAN 25 2012

...WET CONDITIONS TO RETURN TO MIDDLE TENNESSEE...

A DEVELOPING STORM SYSTEM OVER TEXAS WILL PULL EASTWARD AND BRING
SUBSTANTIAL RAINFALL AMOUNTS BACK ACROSS THE MID STATE TONIGHT
AND THURSDAY. AS A SLOW EASTWARD MOVING TROUGH DEVELOPS ACROSS THE
AREA ON THURSDAY...ADDED SURFACE FORCING WILL BRING ABOUT TOTAL
RAINFALL AMOUNTS OF AROUND 2 INCHES BY THURSDAY EVENING.
ADDITIONALLY...ENOUGH INSTABILITY WILL BE IN PLACE ON THURSDAY SO
THAT SCATTERED THUNDERSTORMS WILL ACCOMPANY THE RAINFALL. FOR THAT
REASON...LOCAL STORM TOTAL AMOUNTS COULD REACH UP TO 3 INCHES.

THOUGH A FLASH FLOOD WATCH IS NOT ANTICIPATED AT THIS TIME...THIS
SITUATION WILL CONTINUE TO BE MONITORED. SOME STREAMS AND RIVERS
ACROSS MIDDLE TN ARE SOMEWHAT ELEVATED DUE TO THE PREVIOUS
RAINFALL OVER THE PAST WEEK.

21

Nearby

River Flood Advisories in Tennessee, 2012Every river flood advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.